Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On Clarkson-McCarthy inequalities for $n$-tuples of operators
HTML articles powered by AMS MathViewer

by Edward Kissin PDF
Proc. Amer. Math. Soc. 135 (2007), 2483-2495 Request permission

Abstract:

In this paper we obtain analogues of Clarkson-McCarthy inequalities for $n$-tuples of operators from Schatten ideals $C_p$. Using them, we extend the results of Bhatia and Kittaneh on inequalities for partitioned operators and for Cartesian decomposition of operators from $C_p$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A30, 46B20, 47B10
  • Retrieve articles in all journals with MSC (2000): 47A30, 46B20, 47B10
Additional Information
  • Edward Kissin
  • Affiliation: Department of Computing, Communications Technology and Mathematics, London Metropolitan University, 166-220 Holloway Road, London N7 8DB, Great Britain
  • Email: e.kissin@londonmet.ac.uk
  • Received by editor(s): November 22, 2005
  • Received by editor(s) in revised form: March 13, 2006
  • Published electronically: March 14, 2007
  • Communicated by: N. Tomczak-Jaegermann
  • © Copyright 2007 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 135 (2007), 2483-2495
  • MSC (2000): Primary 47A30; Secondary 46B20, 47B10
  • DOI: https://doi.org/10.1090/S0002-9939-07-08710-2
  • MathSciNet review: 2302569